Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

I am having back and stomach cramps with mirena

Hi, Im 42yrs old, had the mirena inserted 2 years ago for heavy cycles. I have been having lower back aches and stomach cramps. went to GYN and was told my IUD is in right place, but uterus and bladder had dropped, he also noticed fluid around IUD from ultrasound , he said it was probaly blood and probaly nothing to worry about. should i be worried? really concerned with the back and stomach pains and now possible fluid/blood around IUD?
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  664
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Most likely you are having slight infection because of the IUD inside which is causing all the pain and collection of blood inside uterine cavity. You need to take antiboitics like Doxycycline for 7-10 days for your infection to settle down.
Dr. Rakhi Tayal
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor